# SDR EIA2006222

- Difficulty date: September 10, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,012 hours, 23,147 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 4 ENG OIL PRESS LIGHT CAME ON, NO OTHER SYSTEM MALFUNCTION NOTED, RAN CHECKLIST.  LIGHT WENT OUT BUT LATER CAME ON INTERMITTENTLY, DIVERTED TO JFK.  REPLACED LOW OIL AND DIFF PRESS SWITCHES, NO HELP.  SAME OCCUPANCY NEXT FLIGHT, TIGHTENED TERMINALS ON LIGHT ASSY MOD.  SYSTEM DEFERRED AND REQUIRES FURTHER TROUBLESHOOTING.
